# SDR W9YA200400001

- Difficulty date: November 24, 2004
- Submitted: January 10, 2005
- Operation: Air carrier
- Aircraft: N276CN
- Make and model: Pilats PC1245
- Aircraft serial: 276
- Aircraft time: 4,639 hours, 5,269 cycles
- System (JASC): 2742 · Stabilizer Actuator
- Part: Actuator
- Part number: 9787314203
- Part serial: 185
- Condition: Inoperative
- Location: Horizontal Stab
- Part time: 1,019 hours, 1,287 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING A 14 CFR 91 REPOSITIONING FLIGHT, THE HORIZONTAL STABILIZER PITCH TRIM ACTUATOR FAILED IN THE MAIN AND STAND-BY MODES DURING CRUISE FLIGHT.  THE PILOT REPORTED DIFFICULTY MAINTAINING LEVEL FLIGHT. THE AIRCRAFT LANDED WITHOUT INCIDENT. MAINTENANCE PERSONNEL REPLACED THE DEFECTIVE ACTUATOR AND THE AIRCRAFT WAS RETURNED TO SERVICE.
